# SDR USAA2013062400006

- Difficulty date: June 21, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 16,412 hours, 5,229 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2347
- Condition: Inoperative
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A CONTROL PANEL MESSAGE "CHECK SLIDE PRESSURE 3L" NOT READING ON GROUND.   REMOVED AND REPLACED DOOR 3L SLIDE BOTTLE IAW MM 25-62-49. VENDOR TEARDOWN CONFIRMED FAILURE OF THE RESERVOIR.
